Pacific Journal of Mathematics

Corresponding residue systems in algebraic number fields.

H. S. Butts and H. B. Mann

Article information

Source
Pacific J. Math., Volume 6, Number 2 (1956), 211-224.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103044122

Mathematical Reviews number (MathSciNet)
MR0085300

Zentralblatt MATH identifier
0071.26503

Subjects
Primary: 10.2X

Citation

Butts, H. S.; Mann, H. B. Corresponding residue systems in algebraic number fields. Pacific J. Math. 6 (1956), no. 2, 211--224. https://projecteuclid.org/euclid.pjm/1103044122


Export citation

References

  • [1] E. Hecke, Theorie der Algebraschen Zahlen, Leipzig, 1923.